# SDR CA970327007

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737-2T5
- Engine: Pwa JT8D17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: BACH8A08NN0160
- Condition: Failed
- Location: B Sys Hyd
- Component: Boeing, BACH8A08NN01
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) ONE HOUR OUT 'B' SYSTEM QTY LOSS, AIRCRAFT RETURNED. FOUND 'B' PUMP PRESSURE LINE FAILED. REPLACED.
